MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXGUARD ADMINISTRATION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXGUARD ADMINISTRATION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MX4452
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd maxguard administration set was occluded.The following information was received by the initial reporter with the following verbatim.It was reported by customer that the tubing fell apart after tightening all connections, tubing snapped apart, tubing would not prime, roller clamp was missing the roller component.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Six samples model mx4452 were returned for investigation.The sets were examined for defects and abnormalities.One sample lot 24119120 had a roller missing in the roller clamp.One of the tubing was torn at the female luer that connects to the stopcock manifold.No other defects or abnormalities were observed.The samples were fluid with water and no other issues were found with any of the other sets.The tubing that is torn at the female luer does not appear to be a manufacturing issue.The customer complaint was verified and a quality notification was sent to the manufacturer for the missing spin roller.From the manufacturer's investigation regarding the missing spin roller, the potential root cause of misassembly (missing roller wheel) could be related to not following the assembly instructions or material accumulated by the assembler.A quality alert was generated on august 5, 2025, to communicate the complaint and reinforce proper adherence to assembly instructions and prevent material accumulation.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.

Brand Name
BD MAXGUARD ADMINISTRATION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22561212
Report Number9616066-2025-02078
Device Sequence Number9528777
Product Code FPA
UDI-Device Identifier10885403274688
UDI-Public(01)10885403274688
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMX4452
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2025
Supplement Date Received by Manufacturer08/21/2025
Initial Report FDA Received Date07/21/2025
Supplement Report FDA Received Date08/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown